# SDR SIMA2018052118003

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 28,371 hours, 26,552 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR SHOWS OPEN WHEN CLOSED.   TESTED THE CARGO DOOR WARNING SWITCHES IAW AMM 52-76-01. OPS CHECKED GOOD. NO DEFECTS NOTED.
